# SDR AALA20070511

- Difficulty date: March 17, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Engine: Rroyce RB211TRENT89
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pump
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NUMBER ONE ENGINE INDICATED ZERO OIL PRESSURE. CREW SHUT DOWN NUMBER ONE ENGINE.  SMOKE ODOR IN CABIN AFTER ENGINE SHUT DOWN AND FLIGHT ATTENDANT REPORTED CREW REST SMOKE ALARM SOUNDED FOR BRIEF PERIOD AND NOTED LIGHT SMOKE FORWARD OF FIRST CLASS SECTION.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 21 MINUTES.  REPLACED NUMBER ONE ENGINE DUE TO OIL PRESSURE PUMP FAILURE AND OIL PRESSURE OUT OF LIMITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
